# SDR DALA1208760668

- Difficulty date: February 12, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1520 ABOVE STR 26L.  FABBED AND INSTALLED REPAIR DOUBLER AT STA 1520 S26L PER SRM 53-00-07 REPAIR 5.  THIS IS A CAT B W/THRESHOLD REP.  INSP TO START AT 50,000 FLT CYC.S ZONE 1 HFEC INTERVAL EVERY 12,000 FLT CYCS PER NDT PART 6 51-00-01 AND DETAILED INSP EVERY 12,000 FLT CYC.S PER SRM 53-00-07 TABLE II PG 20 REPAIR 5 PG 210 ACFT HAS 30604.0 FLT CYCS REF SAA NRC 193389.
